# SDR CA041026005

- Difficulty date: October 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 32,005 hours
- Engine: Pwa JT8D219
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Door Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT ABORTED TAKE OFF DUE TO FWD CARGO DOOR ANNUNCIATION CAME ON. MAINTENANCE FOUND THE CARGO DOOR PROXIMITY TARGET BENT.  PROX TARGET ADJUSTED AS PER AMM AND AIRCRAFT RELEASED SERVICEABLE.
